| ||LinkBack||Thread Tools|
A couple days ago I lost my lunar wrasse he pooped out white stringy poop i gave him prazipro and metro in his food.He would flash himself against things there seemed to be a red spot by the dorsal fins.Now all my fish a either laying on the sand flash and my butterfly is breathing fast laying on his side barely even moving i dont want to lose him too.I have already administered dips formalin,prazipro with garlic guard ,clout and metro someone please help i have been researching online and my worst fear is that of Brooklynella as the butterflies are know for that as well
More information on particularly the tank parameters would be helpful as that can be a big influence on medication outcomes. Also many of the medications can be harsh such as formalin and can cause some negative reactions when successively used in conjunction with other treatments. Have you tried a hyposalinity environment for your quarantine? Also how long have you had the fish? Did you contact the suppliers?
| || |
Good to hear, I am a big fan of hyposalinity QTs., tends to be a bit less harmful than the copper treatments routinely given by many stores. While refreshing myself with the Uronema I came across a section stating that Metronidazol is a very effective remedy but it seems you had already gone that route. It sounds like the Big Guns, formalin, will be needed.
|Thread||Thread Starter||Forum||Replies||Last Post|
|tank emergency!!!!!!!||molliefan09||Cichlids||9||01-07-2010 02:23 AM|